... included 1 mg of Klonopin 2 times a day. That was last Saturday. Sunday she was found in the corner of the facility sweating and paranoid. Sunday they gave her a single Klonopin and she was still sick, but not shaking as much. Tuesday she told the counselors she didn't feel right. They told her that she was confined to her room at 4:30 pm on Monday night. Tuesday morning at 6 am she was found sweating and lethargic. She has been in ICU since. Her memory is lost. She is scared. She cries constantly. She can't remember things. The toxicologist at the hospital said that there is nothing we can do, but wait out this withdrawal. I have read that she should not have excess sugar. Is this true? is there anything else that I can do to help her calm down and start getting better
OMG!!! That is absolutely insane!!! Are they just plain out dumb??? Have they ever heard that this sudden style of withdrawal can cause a condition similar to Post Traumatic Stress Disorder or an increased rate of getting Protracted withdrawal syndrome!!! If sudden withdrawal is necessary - phenobarbital (a barbiturate) is used to at least prevent seizures! It's well beyond cruel - and I am so so sorry! I have never heard anything about excessive sugar, but I can say that this sort of treatment is totally absurd, and if she is forced to do this sort of withdrawal, I'd contact a lawyer. It's well beyond cruel and unusual torture, something that possibly will cause long term problems. I am so so sorry!
Unfortunatly i just got out of a rehab facility and they really REALLY dont like giving out any narcotics. My klonopin dose was cut in half, and then down to none in a matter of 2 days, then i was put on vistoril :/ and ultram and gabapentin for my shoulder pain. It really really sucks. I dont mean to sound callas here, but welcome to rehab. Even if shes not there to detox from benzos thats whats going to happen anyway :/ its a real fucked up system if you ask me...
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 1 answer
Posted 1 Jul 2011 • 2 answers
Posted 24 Sep 2012 • 3 answers
Posted 6 Apr 2014 • 1 answer
Posted 24 Mar 2016 • 1 answer